# SDR SWI2025F01111

- Difficulty date: April 26, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE, FLOOR BEAM LBL9 HAS CORROSION AND SCRATCHES BETWEEN FS1000 TO FS1088,    HN00238046     (C-CHECK RO 8/21/2025)    REMOVED AND INSTALLED NEW FLOOR BEAM SECTION FROM F/S 1006 TO F/S 1080 IAW CRJ 900 SRM 53-00-41-201-001-A03 AND REO 690-53-61-1587. REV. -- DATED: 2025-05-15. COMPLIED WITH ALL STEPS OF REO 690-53-61-1587. REV. -- DATED: 2025-05-15. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
